MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Seeker Crossing Support Catheter

Bard Peripheral Vascular, Inc. Seeker Crossing Support Catheter
Catalog Number SK15018
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using a seeker support catheter via femoral access.During the procedure, it was reported that the catheter ruptured while being advanced over a 0.018-inch guidewire.The catheter separated into two pieces.The procedure was subsequently completed using a competitor's catheter.No patient harm was reported, and there was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 2 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is futurematrix interventional.No new event information is being reported in this supplement.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: the physical device was not returned for evaluation.Two photos were provided and reviewed.First photo shows that the device seeker is been holding by the hcp in the detached condition.Second photo shows that the device and labelling details.Verified the same in the tw.Based on the photo review, the reported event can be confirmed.A definitive root cause for the detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Seeker Crossing Support Catheter
Common Device Name
Support Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Futurematrix Interventional
1605 enterprise street
athens AZ 75751
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50559113
Report Number2020394-2026-02348
Device Sequence Number13238960
Product Code DQY
UDI-Device Identifier00801741067914
UDI-Public(01)00801741067914(17)271008(10)93XK0054
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK15018
Device Lot Number93XK0054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/15/2026
09/21/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/17/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown